# SDR TRAX200800607

- Difficulty date: May 6, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 8,838 hours, 7,079 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621-755 S14l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INTERCOSTAL ANGLE BETWEEN FS 621.00 AND FS 755.00 AT STRINGER 14 IS CRACKED APPROX 1 INCH LONG.  REMOVED AND REPLACED LT INTERCOSTAL BETWEEN FS 621 AT STRINGER 14 WITH NEW SERVICEABLE INTERCOSTAL IAW BOMBARDIER REO 601R-53-61-422 AND CRJ 200 SRM 51-42-21.  SUPPLEMENTAL SDR CLOSED 6/24/08.  (A)
